MAUDE Adverse Event Report: BECKMAN COULTER, INC DXC 500I CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER, INC DXC 500I CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the generation of erroneously high lactate patient results on their dxc 500i chemistry analyzer.The customer stated that two (2) patients received fluid bolus treatment because of the elevated results.There was no report of death associated with this event.The customer did not provide patient demographics but provided the results for this patient.Mdr-2 addresses a second patient who received treatment.Mdr-1, addresses first patient (patient 1), is referenced in mdr 9612296-2026-00052.
 
Additional Manufacturer Narrative
Beckman field service engineer (fse) evaluated the dxc 500i clinical chemistry analyzer and determined the probable cause was due to a software issue related to unit conversion errors, where the system defaults back to mg/dl.The fse explained this software issue to the customer and referred to them the dxc 500i version 1.3.5 release notes, which contain a workaround.The software fix in version 1.5 is anticipated to be released in q2 2026.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).

Brand Name
DXC 500I CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER, INC
250 s. kraemer blvd.
brea CA 92821 8000
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24599211
Report Number9612296-2026-00111
Device Sequence Number9499951
Product Code JJE
UDI-Device Identifier14987666545089
UDI-Public(01)14987666545089(11)250715
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDXC 500I CLINICAL ANALYZER CHEMISTRY MODULE WITH ISE JP
Device Catalogue NumberC63522
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown